# SDR QXEA200800691

- Difficulty date: June 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 17,482 hours, 12,446 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX - FLIGHT 2508 - F/O NOTICED PUFF OF SMOKE WHEN STOWING MAP LIGHT.  DEACTIVATED BY PULLING C/B.  PLACED ON MEL 33-11-1.  RETURNED TO SERVICE.  (A)
